EconPapers    
Economics at your fingertips  
 

Continuous dependence on data for quasiautonomous nonlinear boundary value problems

N. Apreutesei

Abstract and Applied Analysis, 2005, vol. 2005, 1-20

Abstract:

We devote this paper to quasiautonomous second-order differential equations in Hilbert spaces governed by maximal monotone operators. Some bilocal boundary conditions are associated. We discuss the continuous dependence of the solution both on the operator and on the boundary values. One uses the methods of nonlinear analysis. Some applications to internal approximate schemes are given.

Date: 2005
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2005/919170.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2005/919170.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:919170

DOI: 10.1155/AAA.2005.67

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:919170